Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Addison's disease, hypothyroid, leg itchiness. Taking hydrocortone and thyrex medication. Itchiness side effect of medication?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 297 Questions
HI, I've been taking Hydrocortone for one and a half months now because I've been diagnosed with Addison's Desease. plus I've been taking Thyrex 75 because of my thyroid hypofunction and for a couple of weeks now my legs are itching all the time. it's not really a rash its just itching everywhere, like crazy. I just like to know whether this is a possible side effect or something not related.
Posted Sat, 28 Apr 2012 in Medicines and Side Effects
Answered by Dr. V. Kumaravel 4 hours later

I do understand that you had been under treatment for XXXXXXX disease and Hypothyroidism. Your concern seems to be related to itching.

Hydrocortisone and thyroid medication usually do not cause itching. I feel itching may not be directly related with your hormone abnormality

In view of 2 hormonal diseases, I would prefer to check your serum calcium, sodium, potassium levels and blood sugars. I would also like to know your menstrual period regularity.

Hope I have answered your query. Should you have any further doubts, I am available to clarify them. Please accept my answer in case you do not have further queries.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor